Alert archive / New Jersey / Special Weather Statements in 2014

Special Weather Statement, NWS Philadelphia/Mount Holly

July 13, 2014Mercer County, Middlesex County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 13, 2014, 11:47 PM EDT for Mercer County, Middlesex County, New Jersey. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 13, 2014, 11:47 PM EDT (03:47 UTC)
Expired
Jul 14, 2014, 12:30 AM EDT
In force
43 min
Issued by
NWS Philadelphia/Mount Holly

Counties Mercer County, NJ, Middlesex County, NJ

The radar

The Philadelphia radar (KDIX), 51 km from the middle of the area, began a volume at 03:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 3.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2014-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2014-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-231 J/kg
Mixed-layer LCL
891 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

612 
WWUS81 KPHI 140347
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1147 PM EDT SUN JUL 13 2014

NJZ009-010-012-015-PAZ106-140430-
HUNTERDON NJ-LOWER BUCKS PA-MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-
1147 PM EDT SUN JUL 13 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BUCKS...
MERCER...MIDDLESEX...SOUTHERN HUNTERDON AND SOUTHERN SOMERSET
COUNTIES...

AT 1145 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
LINDEN TO FLEMINGTON TO NEWTOWN GRANT...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. 

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. 

THESE STORMS WILL BE NEAR SAND BROOK...SAND BROOK...SERGEANTSVILLE...
AROUND 1155 PM...FLEMINGTON...CLOVERHILL AND EWING AROUND 
MIDNIGHT...FLAGTOWN AROUND 1205 AM.

LAT...LON 4034 7433 4031 7438 4016 7506 4018 7509
      4050 7502 4061 7434 4060 7427

$$

FORECASTER:  DRAG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 13, 11:09 PM EDT, 38 minutes earlier.

Area forecast discussion, Jul 13, 11:09 PM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1109 PM EDT SUN JUL 13 2014

.SYNOPSIS...
HIGH PRESSURE WILL REMAINS PARKED OFFSHORE WHILE A COLD FRONT
APPROACHES FROM THE WEST TONIGHT AND MONDAY. THE FRONT IS EXPECTED
TO GRADUALLY TRAVERSE THE REGION MONDAY NIGHT THROUGH TUESDAY NIGHT
BEFORE MOVING OFFSHORE WEDNESDAY MORNING. HIGH PRESSURE BUILDS INTO
THE AREA LATER WEDNESDAY THROUGH THURSDAY. THE HIGH WILL EVENTUALLY
SHIFT OFF THE COAST BY THE BEGINNING OF NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THE SEVERE THUNDERSTORMS WATCH HAS BEEN EXTENDED FOR ANOTHER HOUR
THROUGH MIDNIGHT AS A LINE OF STRONG TO SEVERE THUNDERSTORMS
CONTINUES TO MOVE EASTWARD ACROSS THE AREA. THE STORMS SHOULD MOVE
OUT OF THE WATCH AREA AROUND MIDNIGHT AND OUT OF THE AREA BY 2 AM.
ADDITIONAL SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH THE
REMAINDER OF THE NIGHT AS SEVERAL VORTICITY IMPULSES CONTINUE TO
SLIDE ACROSS THE AREA. HOWEVER, THUNDERSTORMS OVERNIGHT ARE NOT
EXPECTED TO BE AS WIDESPREAD AS THIS EVENING, ALTHOUGH ANY
THUNDERSTORMS THAT DO OCCUR OVERNIGHT COULD CONTAIN GUSTY WINDS
AND HEAVY RAINFALL.

AFTER THESE T-STORMS MOVE THROUGH THE REST OF THE NIGHT SHOULD BE
RATHER WARM AND MUGGY WITH AREAS OF FOG FORMING...ESPECIALLY WHERE
RAIN HAS OCCURRED.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
LOW PRESSURE WILL MOVE ACROSS CANADA AND A COLD FRONT WILL APPROACH
FROM THE N/W. SCT SHOWERS AND TSTMS WILL BECOME MORE NUMEROUS DURING
THE AFTERNOON AND PERSIST INTO THE EVENING. THE SPC HAS OUTLINED OUR
AREA FOR SVR POTENTIAL TOMORROW. DOWNPOURS WILL PROBABLY CREATE SOME
LOCAL FLASH FLOODING CONCERNS LATE...BUT THE AREAS WITH THE LOWEST
FF GUIDANCE (N/W) MAY NOT GET THE HIGHEST QPF UNTIL LATE MON OR MON
NIGHT...SO WE WILL HOLD WITH THE FF WATCH...BUT STILL OFFER THE
POSSIBILITY FOR A WATCH TO BE RAISED TONIGHT.

HOT AND HUMID MONDAY WITH HIGHS IN THE UPPER 80S AND LOW 90S AND
HEAT INDEX VALUES IN THE MID/UPPER 90S.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
STORMY WEATHER PATTERN EXPECTED MONDAY NIGHT THRU TUESDAY NIGHT AS A
COLD FRONT MOVES SLOWLY THRU THE AREA. MULTIPLE ROUNDS OF SEVERE
WEATHER AND HEAVY RAINFALL ARE POSSIBLE DURING THIS TIME. SEE HYDRO
SECTION FOR MORE INFO ON THE FLASH FLOODING POTENTIAL.

THE COLD FRONT WILL MOVE SOUTHEASTWARD FROM THE GREAT LAKES TOWARD
THE OHIO VALLEY MONDAY NIGHT. MODELS SHOW THE DEVELOPMENT OF A LEE
TROUGH IN CENTRAL/ERN PA AHEAD OF THE COLD FRONT BY THE EVENING.
WITH DEWPOINTS IN THE LOWER 70S AND AN ANOMALOUSLY STRONG WIND
FIELD, SHOWERS AND THUNDERSTORMS WILL LIKELY CONTINUE THRU THE
EVENING AND POSSIBLY OVERNIGHT AS THE LATEST NCEP MODEL SOUNDINGS
INDICATE MUCAPE AOA 1000 J/KG FOR MUCH OF THE NIGHT. EVEN IF
CONVECTION BECOME ELEVATED, THERE SHOULD BE ENOUGH LIFT WITH THE
PRE-FRONTAL TROUGH FOR PARCELS TO REACH THEIR LFC AND CONTINUE AFTER
PEAK HEATING HRS.

THE COLD FRONT IS THEN EXPECTED TO JUMP THE APPALACHIANS TOWARD THE
LEADING SFC TROUGH OVER CENTRAL PA TUESDAY MORNING. MODELS HAVE COME
INTO MUCH BETTER AGREEMENT WITH THE POSITION AND TIMING OF THE COLD
FRONT ON TUESDAY IN RECENT RUNS. THE TREND HAS BEEN TO SLOW DOWN THE
MOVEMENT OF THE FRONT ENOUGH TO KEEP THE FORECAST AREA IN THE WARM/
MOIST PRE-FRONTAL SECTOR ON TUESDAY AND EVEN INTO TUESDAY NIGHT.
THIS SLOWER SCENARIO WOULD MAKE SENSE GIVEN THE TRACK OF THE UPPER
LOW CUTTING WELL TO OUR NORTHWEST AND THE AMPLIFYING S-SW STEERING
FLOW AHEAD OF THE TROUGH BECOMING INCREASINGLY PARALLEL TO THE
FRONTAL BOUNDARY. WHILE THE BEST HEIGHT FALLS AND FORCING FOR ASCENT
FROM THE UPPER LOW WILL BE RESIDE OVER THE EASTERN GREAT LAKES,
SYNOPTIC LIFT WILL INCREASE OVER OUR REGION IN THE RIGHT
ENTRANCE-REGION OF A 130+ KT ULVL JET STREAK AND ALSO WITH THE COLD
FRONT ITSELF. FCST POPS OF 60-70 PERCENT FOR TUESDAY-TUESDAY NIGHT
ARE RELATIVELY HIGH FOR CONVECTIVE SETUPS BUT IT SEEMS WARRANTED
GIVEN THE PATTERN. THE RISK FOR FLASH FLOODING IS ENHANCED IN THIS
SETUP.

ONE OF THE BIG FORECAST UNCERTAINTIES RELATES TO CLOUD COVER, WHICH
WILL PLAY A BIG ROLE IN DETERMINING THE POTENTIAL FOR SEVERE
THUNDERSTORMS TUESDAY AFTERNOON-EVENING. THERE WILL LIKELY BE CLOUD
COVER FROM OVERNIGHT CONVECTION OVER OUR AREA TUESDAY MORNING, BUT A
CONDITIONAL RISK FOR SEVERE STORMS EXISTS IF APPRECIABLE BREAKS
OCCUR THAT WOULD ALLOW FOR POCKET OF HIGHER INSTABILITY TO DEVELOP
DURING THE PEAK HEATING HOURS. THE SETUP WOULD FAVOR A LINEAR MODE
OF CONVECTION WITH THE FRONT AND THE BIGGEST THREAT WOULD BE
DAMAGING WINDS. UNCERTAINTY REMAINS TOO HIGH ATTM TO ENHANCE WORDING
IN THE HWO FOR A SIGNIFICANT SEVERE WEATHER EVENT, BUT THE
POSSIBILITY OF IT CANNOT BE RULED OUT IF FULL DESTABILIZATION IS
REALIZED GIVEN THE UNSEASONABLY STRONG 30-50 KT DEEP-LAYER SHEAR
THAT IS FORECAST TO OVERSPREAD THE AREA BY 00Z WED. ATTM, THE
SOUTHEASTERN HALF OF THE FORECAST AREA INCLUDED BY SPC IN A 5
PERCENT CHANCE FOR SEVERE STORMS ON TUESDAY.

THE MAJORITY OF 12Z MODEL GUIDANCE HAS THE COLD FRONT MOVING OFF THE
NJ AND DE COAST AROUND DAYBREAK WEDNESDAY MORNING. THE NW WINDS
BEHIND THE FRONT ARE FORECAST TO BE LIGHT IN THE BOUNDARY LAYER, SO
DRIER AND COOLER AIR AT THE SFC MAY BE SLOW TO ARRIVE DURING THE
DAY, ESPECIALLY ALONG AND EAST OF I-95 IF THE FRONT SLOWS DOWN
FURTHER OR STALLS JUST OFF THE COAST. IN ANY EVENT, ENOUGH
SUBSIDENCE ALOFT SHOULD ALLOW FOR SKIES TO CLEAR FROM WEST TO EAST,
WITH SOME AREAS BECOMING MOSTLY SUNNY DURING THE AFTERNOON.

HIGH PRESSURE BUILDS IN FROM THE MIDWEST LATE WEDNESDAY INTO
THURSDAY. MAX TEMPS BOTH WEDNESDAY AND THURSDAY WILL BE AROUND 80F
ACROSS MOST OF THE AREA (EXCEPT COOLER IN THE POCONOS AND ALONG THE
COAST). THE BIGGEST DIFFERENCE BETWEEN BOTH DAY FOR LOCATIONS ALONG
AND EAST OF I-95 WILL LIKELY BE THE HUMIDITY. WHILE IT WON'T FEEL
MUGGY ON WEDNESDAY (ESPECIALLY FOR JULY STANDARDS) WITH DEWPOINTS IN
THE 60S ON WEDNESDAY, THURSDAY WILL BE MUCH DRIER WITH DEWPOINTS IN
THE 50S.

THE HIGH STARTS TO MOVE OFFSHORE LATE IN THE WEEK. SOUTHERLY RETURN
FLOW DEVELOPING ON THE BACKSIDE OF THE HIGH WILL BE ACCOMPANIED BY
AN INCREASE IN THE HEAT AND HUMIDITY. DEPENDING ON HOW QUICKLY THE
HIGH MOVES OFFSHORE, SHOWER/THUNDERSTORM CHANCES COULD RETURN AS
EARLY AS FRIDAY. BOTH THE 12Z GFS/ECMWF AND SEVERAL OF THE ENSEMBLE
MEMBERS INDICATE A WARM FRONT LIFTING NORTHWARD TOWARD THE REGION
AND WAVES OF LOPRES DEVELOPING ALONG THE BOUNDARY BY THE BEGINNING
OF NEXT WEEKEND. PRECIP CHANCES INCREASE SATURDAY ACCORDINGLY.

&&

.AVIATION /03Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

A LINE OF SHOWERS AND T-STORMS IS MOVING ACROSS THE AREA AT THIS
TIME. SOME OF THESE STORMS WILL LIKELY PRODUCE TEMPORARY IFR CONDS
AS WELL AS GUSTY WINDS TO 30 OR 40 KT. WHEN THE SHOWERS/STORMS
MOVE OUT, CONDITIONS SHOULD RETURN TO VFR. HOWEVER, WITH THE RAIN,
THERE IS THE POTENTIAL FOR FOG AND LOWER VSBYS TO FORM OVERNIGHT.

OUTLOOK...
MONDAY NIGHT THROUGH TUESDAY NIGHT...MULTIPLE ROUNDS OF SHRA/TSRA
DURING THIS PERIOD WILL LEAD TO PERIODS OF SUB-VFR CONDITIONS.
SWLY WINDS AROUND 10-15 KT AHEAD OF A COLD FRONT. COLD FRONT
SLOWLY MOVES THRU TUESDAY NIGHT. FROPA WILL BE MARKED BY A WIND
SHIFT OUT OF THE NW BUT SPEEDS WILL BE LIGHT.

WEDNESDAY AND THURSDAY...VFR WITH HIPRES MOVING OVERHEAD. ONLY
EXCEPTION MAY BE A BRIEF PERIOD OF LOW CLOUDS NEAR MIV/ACY WEDNESDAY
MORNING AS THE COLD FRONT IS SLOWER TO MOVE THRU. DRIER AIR MOVES
INTO THE REGION, SO DO NOT EXPECT MUCH IN THE WAY OF FOG AT NIGHT.

FRIDAY...HIPRES STARTS TO SHIFT OFFSHORE LATE. MAYBE AN ISO TSRA IN
VC OF THE FAR SRN AND WRN TERMINALS LATE IN THE DAY.

&&

.MARINE...
WE WILL CONTINUE WITH THE SCA FLAG FOR THE OCEAN WATERS INTO THE
EVENING AND LEAVE THE EXPIRATION TIME AS IS FOR NOW. OCNL GUSTS TO
25 KTS AND A SLOWLY BUILDING SEA ACROSS THE WATERS (MOSTLY NORTH) AS
THE PRESSURE GRADIENT REMAINS ENHANCED WITH THE APPROACHING
LOW/FRONT TO THE WEST. SCT TSTMS THIS EVENING AND AGAIN MON
AFTERNOON WILL HAVE LOCAL HIGHER WINDS AND SEAS.

OUTLOOK...
MONDAY NIGHT THROUGH TUESDAY...
GUSTY S-SW WINDS EXPECTED AHEAD OF A COLD FRONT MONDAY NIGHT THRU
TUESDAY. SMALL CRAFT ADVISORIES MAY BE NEEDED DURING THIS TIME AS
GUSTS TO 25 KT AND SEAS OF 4-5 ARE FORECAST. WINDS SUBSIDE TUESDAY
NIGHT WITH THE PRESSURE GRADIENT WEAKENING OVER THE WATERS AS THE
COLD FRONT APPROACHES FROM THE WEST. WINDS SHIFT OUT OF THE NW
WEDNESDAY AND WEST THURSDAY BUT REMAIN LIGHT.

&&

.HYDROLOGY...
A MOISTURE-LADEN AIR MASS IS FORECAST TO BE IN PLACE TONIGHT
THROUGH TUESDAY NIGHT AHEAD OF A SLOW-MOVING COLD FRONT. THIS IS
CHARACTERIZED BY PW VALUES AROUND 2.00 INCHES. THE PRESENCE OF A
LEE SIDE TROUGH MONDAY MAY HELP FOCUS HEAVY RAIN PRODUCING
CONVECTION ALONG AND NORTHWEST OF INTERSTATE 95 CORRIDOR,
POTENTIALLY RESULTING IN AN INCREASED FLASH FLOOD THREAT. THE FLOW
IS FORECAST TO INCREASE THEREFORE THE STORM MOTIONS SHOULD BE
DECENT, HOWEVER CONVECTION SHOULD BE EFFICIENT RAINFALL PRODUCERS.
THERE ARE AREAS PARTICULARLY IN PORTIONS OF SOUTHEASTERN AND
NORTHEASTERN PENNSYLVANIA AND ALSO NORTHERN NEW JERSEY WHERE THE
1-HOUR FLASH FLOOD GUIDANCE IS 1.50 INCHES OR LESS. THE HIGHLY
URBAN AREAS ALONG THE INTERSTATE 95 CORRIDOR ARE ALSO VULNERABLE
TO QUICK RUNOFF DURING TORRENTIAL DOWNPOURS. THE SETUP FOR HEAVY
RAINFALL INCREASES THROUGHOUT THE PERIOD WITH POTENTIALLY THE
HIGHEST RISK FOR FLASH FLOODING ON TUESDAY AFTERNOON AND EVENING
WHEN THE COLD FRONT EVER-SO-SLOWLY MOVES THRU.

THE UNCERTAINTY REVOLVES AROUND WHERE THE AXIS OF HEAVIER RAIN
OCCURS AS THERE IS SOME MODEL SPREAD, AND ALSO THE ORGANIZATION OF
THE CONVECTION. THE LATEST QPF FROM WPC GIVES US 2-4 INCHES OF
RAINFALL OVER THE NEXT THREE DAYS. WHILE SOME LOCATIONS MAY SEE
LESS THAN THIS, THERE IS A CHANCE THAT OTHER LOCATIONS SEE THIS
AMOUNT OF RAINFALL IN ONLY A FEW HOURS IN HEAVIER/SLOWER MOVING
STORMS. NO FLASH FLOOD WATCH ATTM FOR MONDAY BUT WILL MAINTAIN A
MENTION IN THE HAZARDOUS WEATHER OUTLOOK. THIS WILL BE REVISITED
IN LATER SHIFTS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ450>455.

&&

SYNOPSIS...
NEAR TERM...AMC/O'HARA
SHORT TERM...O'HARA
LONG TERM...KLEIN
AVIATION...AMC/KLEIN/O'HARA
MARINE...KLEIN/O'HARA
HYDROLOGY...
Hazardous weather outlook, Jul 13, 10:54 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1054 PM EDT SUN JUL 13 2014

DEZ003-004-NJZ013-014-020-022>026-150300-
INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-EASTERN MONMOUTH-
OCEAN-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
1054 PM EDT SUN JUL 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

A LINE OF THUNDERSTORMS MAY MOVE ACROSS THE AREA TONIGHT AND COULD
PRODUCE GUSTY WINDS, HEAVY RAIN, AND LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS MONDAY AND TUESDAY COULD PRODUCE DAMAGING WINDS AND
HAIL, PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS BOTH
DAYS. IN ADDITION, TORRENTIAL DOWNPOURS COULD PRODUCE HEAVY
RAINFALL AND FLASH FLOODING IF STORMS MOVE OVER THE SAME AREA. AT
THIS TIME, THE GREATEST RISK FOR FLASH FLOODING IS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001-002-MDZ008-012-015-019-020-NJZ016>019-021-027-PAZ070-071-101-
102-104-150300-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CUMBERLAND-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-EASTERN MONTGOMERY-
1054 PM EDT SUN JUL 13 2014

...SEVERE THUNDERSTORM WATCH 416 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS MONDAY AND TUESDAY COULD PRODUCE DAMAGING WINDS AND
HAIL, PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS BOTH
DAYS. IN ADDITION, TORRENTIAL DOWNPOURS COULD PRODUCE HEAVY
RAINFALL AND FLASH FLOODING IF STORMS MOVE OVER THE SAME AREA. AT
THIS TIME, THE GREATEST RISK FOR FLASH FLOODING IS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ431-450>455-150300-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1054 PM EDT SUN JUL 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

A LINE OF THUNDERSTORMS MAY MOVE ACROSS THE AREA TONIGHT AND COULD
PRODUCE GUSTY WINDS AND LIGHTNING STRIKES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS MONDAY AND TUESDAY COULD PRODUCE DAMAGING WINDS AND
HAIL, PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS BOTH
DAYS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-150300-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1054 PM EDT SUN JUL 13 2014

...SEVERE THUNDERSTORM WATCH 416 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS MONDAY AND TUESDAY COULD PRODUCE DAMAGING WINDS AND
HAIL, PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS BOTH
DAYS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ001-007>010-012-015-PAZ060>062-103-105-106-150300-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BERKS-
LEHIGH-NORTHAMPTON-WESTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
1054 PM EDT SUN JUL 13 2014

...SEVERE THUNDERSTORM WATCH 416 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS MONDAY AND TUESDAY COULD PRODUCE DAMAGING WINDS AND
HAIL, PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS BOTH
DAYS. IN ADDITION, TORRENTIAL DOWNPOURS COULD PRODUCE HEAVY
RAINFALL AND FLASH FLOODING IF STORMS MOVE OVER THE SAME AREA. AT
THIS TIME, THE GREATEST RISK FOR FLASH FLOODING IS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PAZ054-055-150300-
CARBON-MONROE-
1054 PM EDT SUN JUL 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS MONDAY AND TUESDAY COULD PRODUCE DAMAGING WINDS AND
HAIL, PARTICULARLY DURING THE AFTERNOON AND EVENING HOURS BOTH
DAYS. IN ADDITION, TORRENTIAL DOWNPOURS COULD PRODUCE HEAVY
RAINFALL AND FLASH FLOODING IF STORMS MOVE OVER THE SAME AREA. AT
THIS TIME, THE GREATEST RISK FOR FLASH FLOODING IS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 13, 11:07 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1107 PM EDT SUN JUL 13 2014

NJZ009-010-012-015-PAZ060-061-101-103>106-140345-
BERKS PA-EASTERN MONTGOMERY PA-HUNTERDON NJ-LEHIGH PA-LOWER BUCKS PA-
MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-UPPER BUCKS PA-WESTERN CHESTER PA-
WESTERN MONTGOMERY PA-
1107 PM EDT SUN JUL 13 2014

...A BAND OF STRONG THUNDERSTORMS WILL AFFECT BUCKS...EAST CENTRAL
BERKS...MONTGOMERY...NORTHEASTERN CHESTER...NORTHERN
MIDDLESEX...SOUTHEASTERN LEHIGH...SOUTHERN HUNTERDON...SOUTHERN
SOMERSET AND WESTERN MERCER COUNTIES...

AT 1104 PM EDT...ONE LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WHITE HOUSE STATION TO GREEN LANE...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

OTHER STORMS SHOULD DEVELOP IN SOUTHEAST PENNSYLVANIA AND CENTRAL
NEW JERSEY AND MOVE EAST.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS.

AMONG ALL OF THESE STORMS...SEVERAL WILL BE NEAR SOUTH BOUND
BROOK AROUND 1120 PM...MIDDLESEX AROUND 1130 PM...EDISON AROUND 1140
PM AND NORTH BRUNSWICK AROUND 1150 PM.

LAT...LON 4013 7490 4013 7499 4014 7502 4012 7503
      4009 7573 4047 7567 4061 7484 4062 7442
      4060 7444 4061 7431 4060 7429 4060 7421

FORECASTER:  DRAG
Special weather statement, Jul 13, 11:21 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1121 PM EDT SUN JUL 13 2014

NJZ017>019-027-PAZ070-071-104-106-140415-
CAMDEN NJ-DELAWARE PA-EASTERN MONTGOMERY PA-GLOUCESTER NJ-
LOWER BUCKS PA-NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-
SOUTHEASTERN BURLINGTON NJ-
1121 PM EDT SUN JUL 13 2014

...A STRONG THUNDERSTORM WILL AFFECT EASTERN DELAWARE...NORTHERN
CAMDEN...NORTHWESTERN BURLINGTON...NORTHWESTERN GLOUCESTER...
PHILADELPHIA...SOUTHEASTERN BUCKS AND SOUTHEASTERN MONTGOMERY
COUNTIES...

AT 1120 PM EDT...A STRONG THUNDERSTORM WAS NEAR DREXEL HILL IN
PENNSYLVANIA...MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM AND IT WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS STORM WILL BE NEAR ROXBOROUGH AROUND 1130 PM...CENTER CITY
AROUND 1140 PM...CINNAMINSON AROUND 1150 PM...WILLINGBORO AROUND
MIDNIGHT...MOUNT HOLLY AROUND 1210 AM AND JACKSONVILLE AROUND 1220
AM.

LAT...LON 3979 7541 4002 7542 4002 7541 4004 7541
      4005 7540 4007 7536 4007 7537 4006 7540
      4010 7542 4014 7465 3977 7461

IOVINO
Local storm report, Jul 13, 11:28 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1128 PM EDT SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND DMG     JACKSON TWP             41.01N  75.38W
07/13/2014                   MONROE             PA   EMERGENCY MNGR

            TREES DOWN.

1025 PM     TSTM WND DMG     RISING SUN              39.70N  76.06W
07/13/2014                   CECIL              MD   911 CALL CENTER

            TREES DOWN ACROSS ROAD.

&&

EVENT NUMBER PHI1400512 PHI1400513

AMC
Local storm report, Jul 13, 11:30 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1130 PM EDT SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     STROUDSBURG             40.98N  75.20W
07/13/2014                   MONROE             PA   911 CALL CENTER

            TREES DOWN.

&&

EVENT NUMBER PHI1400514

AMC
Local storm report, Jul 13, 11:39 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1139 PM EDT SUN JUL 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND DMG     JACKSON TWP             41.01N  75.38W
07/13/2014                   MONROE             PA   911 CALL CENTER

            TREES DOWN.

1000 PM     TSTM WND DMG     STROUDSBURG             40.98N  75.20W
07/13/2014                   MONROE             PA   911 CALL CENTER

            TREES DOWN.

1000 PM     TSTM WND DMG     TATAMY                  40.74N  75.26W
07/13/2014                   NORTHAMPTON        PA   911 CALL CENTER

            A FEW TREES DOWN AROUND THE COUNTY.

1025 PM     TSTM WND DMG     RISING SUN              39.70N  76.06W
07/13/2014                   CECIL              MD   911 CALL CENTER

            TREES DOWN ACROSS ROAD.

&&

EVENT NUMBER PHI1400512 PHI1400514 PHI1400515 PHI1400513

AMC
Special weather statement, Jul 13, 11:47 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1147 PM EDT SUN JUL 13 2014

NJZ009-010-012-015-PAZ106-140430-
HUNTERDON NJ-LOWER BUCKS PA-MERCER NJ-MIDDLESEX NJ-SOMERSET NJ-
1147 PM EDT SUN JUL 13 2014

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL BUCKS...
MERCER...MIDDLESEX...SOUTHERN HUNTERDON AND SOUTHERN SOMERSET
COUNTIES...

AT 1145 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
LINDEN TO FLEMINGTON TO NEWTOWN GRANT...MOVING EAST AT 35 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THESE STORMS WILL BE NEAR SAND BROOK...SAND BROOK...SERGEANTSVILLE...
AROUND 1155 PM...FLEMINGTON...CLOVERHILL AND EWING AROUND
MIDNIGHT...FLAGTOWN AROUND 1205 AM.

LAT...LON 4034 7433 4031 7438 4016 7506 4018 7509
      4050 7502 4061 7434 4060 7427

FORECASTER:  DRAG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 9:16 PM EDTSpecial Weather StatementPHIWarren89 min
Jul 13, 9:33 PM EDTSevere Thunderstorm WarningPHIWarren57 min
Jul 13, 10:18 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset57 min
Jul 13, 10:27 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset, Sussex, Warren47 min
Jul 13, 10:41 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Warren2 hr
Jul 13, 10:48 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem37 min
Jul 13, 11:05 PM EDTSpecial Marine WarningPHI85 min
Jul 13, 11:07 PM EDTSpecial Weather StatementPHIHunterdon, Mercer, Somerset38 min
Jul 13, 11:21 PM EDTSpecial Weather StatementPHIBurlington, Camden54 min
Jul 13, 11:27 PM EDTAreal Flood AdvisoryPHIHunterdon, Middlesex, Morris, Somerset2 hr
Jul 14, 3:54 AM EDTFlash Flood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more45 hr
Jul 14, 4:02 AM EDTSmall Craft AdvisoryPHI24 hr
Jul 14, 4:08 PM EDTSpecial Weather StatementPHIMonmouth52 min
Jul 14, 4:12 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean63 min
Jul 14, 4:17 PM EDTSpecial Weather StatementPHISussex58 min
Jul 14, 4:21 PM EDTAreal Flood AdvisoryPHIMorris, Sussex3 hr
Jul 14, 4:28 PM EDTFlash Flood WarningPHIMonmouth, Ocean4 hr
Jul 14, 5:33 PM EDTSpecial Weather StatementPHIMonmouth57 min
Jul 14, 5:54 PM EDTAreal Flood AdvisoryPHIHunterdon, Morris, Warren4 hr
Jul 14, 6:15 PM EDTFlash Flood WarningPHIHunterdon, Morris, Sussex, Warren4 hr
Jul 14, 6:54 PM EDTAreal Flood AdvisoryPHIHunterdon, Mercer, Middlesex, Somerset3 hr
Jul 14, 7:03 PM EDTSevere Thunderstorm WarningPHISalem42 min
Jul 14, 7:17 PM EDTSpecial Weather StatementPHIMercer58 min
Jul 14, 7:29 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem46 min
Jul 14, 7:39 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Salem3 hr
Jul 14, 7:53 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Gloucester, Salem67 min
Jul 13, 8:04 PM EDTSpecial Weather StatementPHICarbon71 min
Jul 13, 8:33 PM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Monroe, Northampton57 min
Jul 13, 8:41 PM EDTSpecial Weather StatementPHIBerks, Lehigh2 hr
Jul 13, 9:04 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh56 min
Jul 13, 9:44 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Lehigh, Northampton46 min
Jul 13, 10:06 PM EDTSpecial Weather StatementPHIBerks54 min
Jul 13, 10:14 PM EDTSevere Thunderstorm WarningPHIChester, Delaware46 min
Jul 14, 3:43 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery62 min
Jul 14, 4:38 PM EDTAreal Flood AdvisoryPHIChester3 hr
Jul 14, 4:50 PM EDTAreal Flood AdvisoryPHIBerks, Carbon, Lehigh, Monroe, Northampton4 hr
Jul 14, 5:06 PM EDTSpecial Weather StatementPHIBucks54 min
Jul 14, 5:09 PM EDTAreal Flood AdvisoryPHIBucks, Montgomery3 hr
Jul 14, 5:16 PM EDTSpecial Weather StatementPHILehigh, Northampton59 min
Jul 14, 5:31 PM EDTFlash Flood WarningPHIBucks, Lehigh, Northampton3 hr
Jul 13, 9:26 PM EDTSpecial Weather StatementPHICecil, Kent64 min
Jul 13, 10:02 PM EDTSpecial Weather StatementPHICecil, Kent, Queen Anne's58 min
Jul 14, 6:04 PM EDTSpecial Weather StatementPHICaroline, Cecil, Kent, Queen Anne's56 min
Jul 14, 6:28 PM EDTSevere Thunderstorm WarningPHICaroline, Cecil, Kent, Queen Anne's62 min
Jul 14, 7:16 PM EDTSevere Thunderstorm WarningPHICaroline, Queen Anne's, Talbot74 min
Jul 14, 7:49 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's51 min

Nearby

Special Weather Statements in New Jersey, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.